# SDR 9508529981

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Part time: 11,081 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FALSE RETURNS WERE BEING PAINTED AND SPOKING WAS ALSO APPARENT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
